# SDR AALA20090902SDQ01

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 60,044 hours, 9,557 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Latch
- Condition: Broken
- Location: A/C Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SDQ - CREW REPORTED AIRCRAFT VIBRATIONS AFTER TAKEOFF THAT THEY WERE UNABLE TO IDENTIFY.  FLIGHT RETURNED TO SDQ WITHOUT INCIDENT.  FOUND RIGHT AIR CYCLE MACHINE ACCESS DOOR OPEN AND TWO LATCHES BROKEN ALONG WITH CRACKS ON THE LATCH SIDE OF DOOR.  DUE TO CRACKS IN THE DOOR THE ACCESS DOOR WAS REPLACED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
